Noncommutative Poincaré recurrence theorem

Tom 89 / 2001

Andrzej Łuczak Colloquium Mathematicum 89 (2001), 1-6 MSC: Primary 46L51; Secondary 28D05. DOI: 10.4064/cm89-1-1

Streszczenie

Poincaré's classical recurrence theorem is generalised to the noncommutative setup where a measure space with a measure-preserving transformation is replaced by a von Neumann algebra with a weight and a Jordan morphism leaving the weight invariant. This is done by a suitable reformulation of the theorem in the language of $L^\infty $-space rather than the original measure space, thus allowing the replacement of the commutative von Neumann algebra $L^\infty $ by a noncommutative one.

Autorzy

  • Andrzej ŁuczakFaculty of Mathematics
    Łódź University
    Stefana Banacha 22
    90-238 Łódź Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek